Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 16, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 6, 2008, 1:13 PM CST for Calhoun County, Jersey County, Illinois. It took effect at Feb 13, 2008, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 1:13 PM CST (19:13 UTC)
- In effect from
- Feb 13, 2008, 6:00 AM CST
- Expired
- Feb 8, 2008, 9:25 PM CST
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Calhoun County, IL, Jersey County, IL
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at Hardin (HARI2). The gauge peaked at 24.07 ft at Feb 6, 2008, 6:00 PM CST.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 31 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05587060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 061913
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
113 PM CST WED FEB 06 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL IN THE PAST 48
HOURS....
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC013-083-071913-
/O.NEW.KLSX.FL.W.0016.080207T0900Z-000000T0000Z/
/HARI2.1.ER.080207T0900Z.080213T0000Z.000000T0000Z.NO/
113 PM CST WED FEB 06 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER AT HARDIN.
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISING ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO
RISE TO NEAR 26.0 FEET BY SATURDAY MORNING. ADDITIONAL RISES
POSSIBLE THEREAFTER
* IMPACT...AT 27.0 FEET...THE RIVER ROAD IN BEDFORD BECOMES FLOODED
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/07 02/08 02/09 02/10 02/11
ILLINOIS RIVER
HARDIN 25 24.0 25.2 25.6 26.0 26.3 26.65 follow-up statements
000
WGUS83 KLSX 070344
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 PM CST WED FEB 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINS THROUGHOUT THE BASIN
OVER THE PAST COUPLE OF DAYS...UPSTREAM BASIN RUNOFF...AND NO PRECIPITATION
ANTICIPATED IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC137-149-080344-
/O.CON.KLSX.FL.W.0011.000000T0000Z-000000T0000Z/
/MROI2.2.ER.080207T0600Z.080214T0000Z.000000T0000Z.NO/
944 PM CST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM WEDNESDAY THE STAGE WAS 431.9 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND
CONTINUE TO RISE TO NEAR 436 FEET BY MONDAY.
$$
ILC149-171-080344-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/VALI2.2.ER.080206T0251Z.080214T0000Z.000000T0000Z.NO/
944 PM CST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16 FEET BY
SUNDAY EVENING .
* IMPACT...AT 18.0 FEET...COMMERCIAL BUILDINGS ARE FLOODED.
$$
ILC013-083-080344-
/O.EXT.KLSX.FL.W.0016.080209T0000Z-000000T0000Z/
/HARI2.1.ER.080209T0000Z.080214T0000Z.000000T0000Z.NO/
944 PM CST WED FEB 06 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CONTINUE TO
RISE TO NEAR 26 FEET BY MONDAY.
* IMPACT...AT 26.0 FEET...THIS LEVEL IS EXPECTED TO BE MET OR EXCEEDED
ON AVERAGE ONCE EVERY 2 YEARS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/07 02/08 02/09 02/10 02/11
ILLINOIS RIVER
MEREDOSIA 432 431.9 432.0 433.0 433.9 434.8 435.7
VALLEY CITY 11 12.5 12.5 13.5 14.4 15.5 16.4
HARDIN 25 24.0 24.1 24.8 25.2 25.4 25.6000
WGUS83 KLSX 071730
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 AM CST THU FEB 07 2008
...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...
* HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
* MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
* VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
.THIS FLOOD WARNING IS A RESULT OF THE MOST RECENT EXCESSIVE RAINFALL
EVENT...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC137-149-081730-
/O.CON.KLSX.FL.W.0011.000000T0000Z-000000T0000Z/
/MROI2.2.ER.080207T1155Z.080214T1200Z.000000T0000Z.NO/
1130 AM CST THU FEB 07 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM THURSDAY THE STAGE WAS 432.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 433.4 FEET BY
SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS.
$$
ILC149-171-081730-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/VALI2.2.ER.080206T0251Z.080214T1200Z.000000T0000Z.NO/
1130 AM CST THU FEB 07 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.9 FEET SUNDAY MORNING.
ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 14.00 FEET THE ROAD TO NORBUT FISH AND WILDLIFE AREA
IS FLOODED.
$$
ILC013-083-081729-
/O.EXT.KLSX.FL.W.0016.080211T2100Z-000000T0000Z/
/HARI2.1.ER.080211T2100Z.080214T1200Z.000000T0000Z.NO/
1130 AM CST THU FEB 07 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE TO NEAR 24.8 FEET MONDAY MORNING. ADDITIONAL
RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET LOWLAND FLOODING OF UNPROTECTED AGRICULTURAL
LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/08 02/09 02/10 02/11 02/12
ILLINOIS RIVER
MEREDOSIA 432 432.1 432.3 432.8 433.4 434.2 435.0
VALLEY CITY 11 12.6 12.8 13.1 13.9 14.8 15.8
HARDIN 25 24.0 24.0 24.3 24.6 24.8 25.2000
WGUS83 KLSX 080325
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CST THU FEB 07 2008
...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...
AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL ON TUESDAY...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC137-149-090325-
/O.CON.KLSX.FL.W.0011.000000T0000Z-000000T0000Z/
/MROI2.2.ER.080207T1155Z.080215T0000Z.000000T0000Z.NO/
925 PM CST THU FEB 07 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM THURSDAY THE STAGE WAS 432.4 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 435.8 FEET THURSDAY EVENING.
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER
OUTLETS. ALSO THIS LEVEL IS EXPECTED TO BE MET OR EXCEEDED ON
AVERAGE ONCE EVERY 2 YEARS.
$$
ILC149-171-090325-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/VALI2.1.ER.080206T0251Z.080214T1200Z.000000T0000Z.NO/
925 PM CST THU FEB 07 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 12.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 15.8 FEET THURSDAY MORNING.
* IMPACT...AT 16.0 FEET...THIS LEVEL IS EXPECTED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.
$$
ILC013-083-090325-
/O.EXT.KLSX.FL.W.0016.080212T1800Z-000000T0000Z/
/HARI2.1.ER.080212T1800Z.080215T0000Z.000000T0000Z.NO/
925 PM CST THU FEB 07 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 23.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON AND
CREST NEAR 25.5 FEET THURSDAY EVENING.
* IMPACT...AT 26.0 FEET...THIS LEVEL IS EXPECTED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/08 02/09 02/10 02/11 02/12
ILLINOIS RIVER
MEREDOSIA 432 432.4 432.5 432.9 433.5 434.2 434.9
VALLEY CITY 11 12.8 12.9 13.6 14.1 14.7 15.4
HARDIN 25 23.7 23.8 24.0 24.3 24.6 24.9000
WGUS83 KLSX 081727
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1127 AM CST FRI FEB 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
*ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
*ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
*ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
.THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC137-149-091727-
/O.CON.KLSX.FL.W.0011.000000T0000Z-000000T0000Z/
/MROI2.2.ER.080207T1155Z.080215T0600Z.000000T0000Z.NO/
1127 AM CST FRI FEB 08 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM FRIDAY THE STAGE WAS 432.7 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...RISE TO NEAR 434.0 FEET SUNDAY AFTERNOON. ADDITIONAL
RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 435.0 FEET...MEREDOSIA BOAT DOCKS FLOOD.
$$
ILC149-171-091727-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/VALI2.1.ER.080206T0251Z.080215T0600Z.000000T0000Z.NO/
1127 AM CST FRI FEB 08 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE TO NEAR 15.0 FEET BY MONDAY AFTERNOON. ADDITIONAL
RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE ARE
FLOODED. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
$$
ILC013-083-091727-
/O.EXT.KLSX.FL.W.0016.080213T1200Z-000000T0000Z/
/HARI2.1.ER.080213T1200Z.080215T0600Z.000000T0000Z.NO/
1127 AM CST FRI FEB 08 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 23.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING FEBRUARY
13TH AND THEN RISE TO NEAR 25.4 FEET BY EARLY FRIDAY MORNING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/09 02/10 02/11 02/12 02/13
ILLINOIS RIVER
MEREDOSIA 432 432.7 433.2 433.7 434.3 434.9 435.5
VALLEY CITY 11 13.0 13.6 14.1 14.7 15.4 15.6
HARDIN 25 23.7 23.9 24.2 24.5 24.7 25.0000
WGUS83 KLSX 090325
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CST FRI FEB 08 2008
...THE FLOOD WARNING IS CANCELLED FOR THE ILLINOIS RIVER...
AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
.THIS FLOOD WARNING HAS BEEN CANCELLED DUE TO LOWER CRESTS UPSTREAM
THAN ORIGINALLY FORECAST ...
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC013-083-090355-
/O.CAN.KLSX.FL.W.0016.000000T0000Z-080209T0325Z/
/HARI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
925 PM CST FRI FEB 08 2008
THE FLOOD WARNING IS CANCELLED FOR
THE ILLINOIS RIVER AT HARDIN.
* AT 8 PM FRIDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO HAVE A BROAD CREST BELOW FLOOD
STAGE NEAR 24.8 FEET STARTING TUESDAY AND LASTING THROUGH THE END
OF THE FORECAST PERIOD.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/09 02/10 02/11 02/12 02/13
ILLINOIS RIVER
HARDIN 25 23.9 24.0 24.3 24.6 24.8 24.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 6, 12:31 PM CST, 42 minutes earlier.
Area forecast discussion, Feb 6, 12:31 PM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1231 PM CST WED FEB 6 2008
.UPDATE...
PCPN REALLY WINDING DOWN ACR FA DURG THE LATE MORNING. BACK EDGE
OF DEF ZN COULD PRODUCE ANOTHER INCH OR SNOW OF SNOW ALG AND N OF
A IRK-UIN LN...BUT ELSEWHERE IT APRS MEASURABLE PCPN WL BE VRY
SPOTTY. HV KEPT CHC POPS GOING IN ALL BUT FAR N...WITH A MIX OF
-SN AND DZ OVR THE SE HLF OF THE FA. HV ALSO SHAVED THE ADVISORY
AREA A BIT TO LIMIT THE ADVISORY AREA TO THE XTRM N 2 COUNTIES...
WHERE ACCUMULATIONS SO FAR HV BEEN IN THE 1 TO 3 INCH RANGE. THIS
AREA CULD GET ABT ANOTHER INCH OR SO...AND THERE MAY BE SOME
BLOWING AND DRIFTING SNOW PROBLEMS AS WINDS INCR IN THE WAKE OF
THE SYSTEM.
NOT EXPECTING MUCH OF A TEMP CHG RMNDR OF THE AFTN.
TRUETT
&&
.DISCUSSION...
TOUGH FORECAST AGAIN THIS MORNING. SOME RATHER SMALL...BUT
SIGNIFICANT DIFFERENCES IN MODEL OUTPUT THIS MORNING WILL MEAN THE
DIFFERENCE BETWEEN LITTLE IF ANY SNOW IN THE NORTHERN PORTION OF THE
CWFA...AND 3-5 INCHES OF SNOW. GFS AND ECMWF HAVE BEEN VERY
CONSISTENT OVER THE PAST FEW RUNS TAKING THE MID-LEVEL CIRCULATION
ON A MORE NORTHERLY TRACK FROM NEAR KANSAS CITY TO NEAR KIRKSVILLE
THEN INTO CENTRAL ILLINOIS BY 18Z...WHILE THE NAM IS SLOWER SLIGHTLY
DEEPER...AND FURTHER SOUTH...KEEPING THE LOW BACK OVER WEST CENTRAL
ILLINOIS AROUND 18Z. MID LEVEL LAPSERATES IN THE VICINITY OF THE
LOW STEEPEN TO 7-8 C/KM THIS MORNING ACCORDING TO THE NAM. PROFILER
DATA AND WATER VAPOR IMAGERY TEND TO SUPPORT THE SLOWER AND MORE
SOUTHERLY NAM SOLUTION AT THIS TIME. ADDITIONALLY...THE LEVELS OF
THE ATMOSPHERE WITH THE STEEPEST LAPSERATES ARE BETWEEN -12C AND
-18C...THAT MAGIC TEMPERATURE RANGE FOR MAXIMUM DENDRITIC SNOW
GROWTH. EVEN THOUGH THERE HASNT BEEN VERY MUCH SNOW UP THERE
YET...I STILL THINK ITS POSSIBLE THERE COULD BE A QUICK BURST OF
SNOW IF THERE IS CONVECTIVE DEVELOPMENT AS THE NAM SUGGESTS. THIS
COULD PRODUCE A QUICK 3-6 INCHES IN THE ADVISORY AREA...SO WILL
EXTEND THE ADVISORY UNTIL 21Z THIS AFTERNOON. SNOWFALL AMOUNTS
SHOULD QUICKLY DIMINISH FURTHER SOUTH WITH MOST OF THE REST OF THE
AREA RECEIVING ONLY A DUSTING AT MOST.
LOOKS LIKE A FEW DAYS OF RELATIVELY QUIET WEATHER COMING UP.
TEMPERATURES LOOK TO BE NEAR OR SLIGHTLY ABOVE NORMAL THROUGH
FRIDAY. A WEAK TROF OF LOW PRESSURE WILL MOVE THROUGH THE
MISSISSIPPI VALLEY FRIDAY EVENING WHICH COULD BRING SOME LIGHT
PRECIPITATION TO THE AREA...HOWEVER MOISTURE WILL BE LIMITED SO
AMOUNTS WILL BE QUITE LIGHT. THE NEXT BIG WEATHER MAKER IS ANOTHER
ARCTIC COLD FRONT WHICH LOOKS TO BARREL THROUGH MISSOURI AND
ILLINOIS ON SATURDAY. THIS WILL BRING SHARPLY COLDER TEMPERATURES
TO THE BI-STATE AREA FOR THE WEEKEND AS A 1040MB CANADIAN HIGH
PRESSURE SYSTEM BUILDS FROM THE PLAINS ALL THE WAY INTO THE DEEP
SOUTH BY SUNDAY.
CARNEY
&&
.AVIATION...
FOR THE 18Z TAFS...GENLY LOOKING FOR MVFR CIGS THIS AFTN...WITH
A BRF PD OF IFR VSBYS AND/OR CIGS WITH THE WEAKENING PCPN FOR THE
NXT FEW HRS. LO LVL RH PROGS SEEM PRETTY BULLISH IN KEEPING MVFR
CIGS OVR MOST OF THE AREA THRUOUT THE EVENING...WITH A GRDL CLRG
FROM SW TO NE IN THE 06-14Z TIME FRAME. IF IT DOES CLR...THINK FOG
WILL BE A VRY REAL POSSIBILITY AS SFC RDG WORKS INTO THE AREA AT
DAYBREAK. FOR NOW HV HINTED AT THIS POSSIBILITY IN THOSE AREAS
THAT HAVE THE BEST CHC OF LOSING THE SC DECK...COU...STL...AND SUS.
TRUETT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR KNOX-
LEWIS.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Feb 6, 5:43 AM CST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 543 AM CST WED FEB 6 2008 ILZ095-096-MOZ018-019-026-027-071145- ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION- 543 AM CST WED FEB 6 2008 ...WINTER WEATHER ADVISORY UNTIL 3 PM CST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT LIGHT FREEZING RAIN OR FREEZING DRIZZLE WILL MIX WITH AND THEN CHANGE OVER TO ALL SNOW THIS MORNING. SNOWFALL ACCUMULATIONS OF 2 TO 5 INCHES CAN BE EXPECTED BY THE TIME THE SNOW ENDS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ARCTIC COLD FRONT WILL MOVE THROUGH THE AREA ON SATURDAY. TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT. DANGEROUS WIND CHILL READINGS OF 15 TO 20 DEGREES BELOW ZERO WILL BE POSSIBLE SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AND OR ICE ACCUMULATIONS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042- 047>052-059>065-072>075-084-085-099-071145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-PIKE IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-MONROE-RALLS-PIKE-BOONE-AUDRAIN- MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD- WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 543 AM CST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW CAN BE EXPECTED ACROSS THE AREA TODAY. ACCUMULATIONS WILL VARY FROM AN INCH OR TWO ACROSS PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...TO LESS THAN AN INCH FURTHER SOUTH ACROSS THE BI-STATE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ARCTIC COLD FRONT WILL MOVE THROUGH THE AREA ON SATURDAY. TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT. DANGEROUS WIND CHILL READINGS FROM AROUND 5 DEGREES ABOVE ZERO TO TO AROUND 10 DEGREES BELOW ZERO WILL BE POSSIBLE SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL ACCUMULATIONS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:12 PM CST | Severe Thunderstorm Warning | LSX | Marion | 23 min |
| Feb 5, 7:24 PM CST | Flash Flood Warning | LSX | Clinton, Randolph, Washington | 6 hr |
| Feb 5, 9:30 PM CST | Flash Flood Warning | LSX | Macoupin | 4 hr |
| Feb 5, 10:21 PM CST | River Flood Warning | LSX | Morgan, Pike | 58 days |
| Feb 5, 10:21 PM CST | River Flood Warning | LSX | Pike, Scott | 112 days |
| Feb 5, 10:32 PM CST | River Flood Warning | LSX | Brown | 22 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.